A Geometric Algebraicity Property for Moduli Spaces of Compact Kähler Manifolds with h 2, 0 = 1.
Mathematische Zeitschrift, Tome 204 (1990) no. 3, pp. 153-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
moduli spaces, higher direct image of a sheaf, Grassmannian, Moishezon space, Hodge decomposition, Kähler class, finite map, algebraic dimension, bimeromorphic map
@article{MZ_1990__204_3_183762,
author = {G. Schumacher and F. Campana},
title = {A {Geometric} {Algebraicity} {Property} for {Moduli} {Spaces} of {Compact} {K\"ahler} {Manifolds} with h 2, 0 = 1.},
journal = {Mathematische Zeitschrift},
pages = {153--156},
year = {1990},
volume = {204},
number = {3},
zbl = {0694.32014},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183762/}
}
TY - JOUR AU - G. Schumacher AU - F. Campana TI - A Geometric Algebraicity Property for Moduli Spaces of Compact Kähler Manifolds with h 2, 0 = 1. JO - Mathematische Zeitschrift PY - 1990 SP - 153 EP - 156 VL - 204 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183762/ ID - MZ_1990__204_3_183762 ER -
G. Schumacher; F. Campana. A Geometric Algebraicity Property for Moduli Spaces of Compact Kähler Manifolds with h 2, 0 = 1.. Mathematische Zeitschrift, Tome 204 (1990) no. 3, pp. 153-156. http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183762/